Alert archive / California / Beach Hazards Statements in 2013

Beach Hazards Statement 1, NWS Los Angeles, CA

June 3, 2013

NWS Los Angeles, CA issued this beach hazards statement at Jun 3, 2013, 2:06 PM PDT. It took effect at Jun 5, 2013, 4:00 PM PDT. It was in force for 50 hr.

The area

The counties it named.

The facts

Issued
Jun 3, 2013, 2:06 PM PDT (21:06 UTC)
In effect from
Jun 5, 2013, 4:00 PM PDT
Expired
Jun 7, 2013, 6:06 PM PDT
In force
50 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

861 
WHUS46 KLOX 032106
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
206 PM PDT MON JUN 3 2013

...STRONG RIP CURRENTS EXPECTED ALONG EXPOSED SOUTH FACING SHORES
WEDNESDAY EVENING THROUGH LATE THURSDAY AFTERNOON...

.STRONG RIP CURRENTS WILL DEVELOP ALONG SOUTH FACING SHORES
WEDNESDAY AFTERNOON AND LIKELY PERSIST AT TIMES THROUGH LATE THURSDAY
AFTERNOON. A LONG PERIOD SOUTH SWELL WILL ARRIVE WEDNESDAY
AFTERNOON AND BUILD THROUGH WEDNESDAY NIGHT AND LIKELY GENERATE
STRONG RIP CURRENTS. RIP CURRENTS USUALLY DEVELOP IN THE VICINITY
OF JETTIES AND SANBARS AND AT TIMES AROUND LOW TIDE. THE HIGHER
LOW TIDE IS EXPECTED BETWEEN 2 PM AND 3 PM PDT EACH AFTERNOON AND
THE LOWER LOW TIDE IS EXPECTED BETWEEN 3AM AND 4 AM PDT EACH
MORNING ON WEDNESDAY AND THURSDAY. THE SOUTH SWELL IS EXPECTED TO
SUBSIDE THURSDAY EVENING THROUGH FRIDAY.

CAZ040-041-040515-
/O.NEW.KLOX.BH.S.0001.130605T2300Z-130607T0000Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
206 PM PDT MON JUN 3 2013

...BEACH HAZARDS STATEMENT IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
BEACH HAZARDS STATEMENT FOR STRONG RIP CURRENTS AND BUILDING SOUTH SWELL
...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
AFTERNOON.

* HAZARDS...STRONG RIP CURRENTS AND BUILDING LONG PERIOD SOUTH
  SWELL.

* TIMING...WEDNESDAY AFTERNOON THROUGH LATE THURSDAY AFTERNOON.

* LOCATION...EXPOSED SOUTH FACING SHORES...SUCH AS ZUMA...POINT
  MUGU AND IN THE VICINITY OF POINT DUME.

* POTENTIAL IMPACTS...STRONG RIP CURRENTS ESPECIALLY AROUND TIMES
  OF INCOMING AND OUTGOING TIDES AND IN THE VICINITY OF JETTIES
  AND SANDBARS.

$$


HTTP://WWW.WEATHER.GOV/LOSANGELES
13 follow-up statements
493 
WHUS46 KLOX 040515
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1015 PM PDT MON JUN 3 2013

...STRONG RIP CURRENTS ARE EXPECTED ALONG EXPOSED SOUTH FACING
SHORES WEDNESDAY AFTERNOON THROUGH LATE THURSDAY AFTERNOON...

.A LONG PERIOD SOUTH SWELL WILL ARRIVE IN THE REGION BY WEDNESDAY
AFTERNOON AND WILL BUILD THROUGH WEDNESDAY NIGHT. THIS WILL HELP
TO GENERATE STRONG RIP CURRENTS ALONG SOUTH FACING SHORES BY
WEDNESDAY EVENING AND THEY WILL PERSIST AT TIMES THROUGH LATE
THURSDAY AFTERNOON.

RIP CURRENTS USUALLY DEVELOP IN THE VICINITY OF JETTIES AND
SANDBARS AND ARE MOST PRONOUNCED AT LOW TIDE. LOW TIDES ON
WEDNESDAY AND THURSDAY ARE EXPECTED BETWEEN 2 PM AND 3 PM PDT EACH
AFTERNOON AND BETWEEN 3 AM AND 4 AM PDT EACH MORNING. THE SOUTH
SWELL IS EXPECTED TO SUBSIDE THURSDAY EVENING.

CAZ040-041-041315-
/O.CON.KLOX.BH.S.0001.130605T2300Z-130607T0000Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
1015 PM PDT MON JUN 3 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH THURSDAY AFTERNOON...

* HAZARDS...STRONG RIP CURRENTS AND BUILDING LONG PERIOD SOUTH 
  SWELL. 

* TIMING...WEDNESDAY AFTERNOON THROUGH LATE THURSDAY AFTERNOON.

* LOCATION...EXPOSED SOUTH FACING SHORES...SUCH AS ZUMA...POINT 
  MUGU... AND IN THE VICINITY OF POINT DUME. 

* POTENTIAL IMPACTS...STRONG RIP CURRENTS ESPECIALLY AROUND TIMES
  OF CHANGING TIDES SUCH AS LOW TIDE AND IN THE VICINITY OF
  JETTIES AND SANDBARS.

$$
KJ/SS

HTTP://WWW.WEATHER.GOV/LOSANGELES
053 
WHUS46 KLOX 040939
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
239 AM PDT TUE JUN 4 2013

...STRONG RIP CURRENTS ARE EXPECTED ALONG EXPOSED SOUTH FACING
SHORES WEDNESDAY AFTERNOON THROUGH LATE THURSDAY AFTERNOON...

.A LONG PERIOD SOUTH SWELL WILL ARRIVE IN THE REGION BY WEDNESDAY
AFTERNOON AND WILL BUILD THROUGH WEDNESDAY NIGHT. THIS WILL HELP
TO GENERATE STRONG RIP CURRENTS ALONG SOUTH FACING SHORES BY
WEDNESDAY EVENING AND THEY WILL PERSIST AT TIMES THROUGH LATE
THURSDAY AFTERNOON.

RIP CURRENTS USUALLY DEVELOP IN THE VICINITY OF JETTIES AND
SANDBARS AND ARE MOST PRONOUNCED AT LOW TIDE. LOW TIDES ON
WEDNESDAY AND THURSDAY ARE EXPECTED BETWEEN 2 PM AND 3 PM PDT
EACH AFTERNOON AND BETWEEN 3 AM AND 4 AM PDT EACH MORNING. THE
SOUTH SWELL IS EXPECTED TO SUBSIDE THURSDAY EVENING.

CAZ040-041-042145-
/O.CON.KLOX.BH.S.0001.130605T2300Z-130607T0000Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
239 AM PDT TUE JUN 4 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH THURSDAY AFTERNOON...

* HAZARDS...STRONG RIP CURRENTS AND BUILDING LONG PERIOD SOUTH 
  SWELL. 

* TIMING...WEDNESDAY AFTERNOON THROUGH LATE THURSDAY AFTERNOON.

* LOCATION...EXPOSED SOUTH FACING SHORES...SUCH AS ZUMA...POINT 
  MUGU... AND IN THE VICINITY OF POINT DUME. 

* POTENTIAL IMPACTS...STRONG RIP CURRENTS ESPECIALLY AROUND 
  TIMES OF CHANGING TIDES SUCH AS LOW TIDE AND IN THE VICINITY 
  OF JETTIES AND SANDBARS. 

$$
KJ/SS

HTTP://WWW.WEATHER.GOV/LOSANGELES
116 
WHUS46 KLOX 042111
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
211 PM PDT TUE JUN 4 2013

...STRONG RIP CURRENTS ARE EXPECTED ALONG EXPOSED SOUTH FACING
SHORES WEDNESDAY AFTERNOON THROUGH LATE THURSDAY AFTERNOON...

.A LONG PERIOD SOUTH SWELL WILL ARRIVE IN THE REGION BY WEDNESDAY
AFTERNOON AND WILL BUILD THROUGH WEDNESDAY NIGHT. THIS WILL HELP
TO GENERATE STRONG RIP CURRENTS ALONG SOUTH FACING SHORES BY
WEDNESDAY EVENING AND THEY WILL PERSIST AT TIMES THROUGH LATE
THURSDAY AFTERNOON. WAVE HEIGHTS WILL INCREASE TO NEAR ADVISORY
HEIGHTS OF 4 TO 6 FEET WITH OCCASIONAL MAX SETS TO 7 FEET.

RIP CURRENTS USUALLY DEVELOP IN THE VICINITY OF JETTIES AND
SANDBARS AND ARE MOST PRONOUNCED AT LOW TIDE. LOW TIDES ON
WEDNESDAY AND THURSDAY ARE EXPECTED BETWEEN 2 PM AND 3 PM PDT
EACH AFTERNOON AND BETWEEN 3 AM AND 4 AM PDT EACH MORNING. THE
SOUTH SWELL IS EXPECTED TO SUBSIDE THURSDAY EVENING.

CAZ040-041-050515-
/O.CON.KLOX.BH.S.0001.130605T2300Z-130607T0000Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
211 PM PDT TUE JUN 4 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH THURSDAY AFTERNOON...

* HAZARDS...STRONG RIP CURRENTS AND BUILDING LONG PERIOD SOUTH
  SWELL. BREAKERS WILL BUILD TO 4 TO 6 FEET WITH MAX SETS TO 7
  FEET...MAINLY ON SOUTH AND SOUTHWEST FACING BEACHES.

* TIMING...WEDNESDAY AFTERNOON THROUGH LATE THURSDAY AFTERNOON.

* LOCATION...EXPOSED SOUTH AND SOUTHWEST FACING SHORES...SUCH AS
  ZUMA...POINT MUGU...AND IN THE VICINITY OF POINT DUME.

* POTENTIAL IMPACTS...STRONG RIP CURRENTS ESPECIALLY AROUND 
  TIMES OF CHANGING TIDES SUCH AS LOW TIDE AND IN THE VICINITY 
  OF JETTIES AND SANDBARS. 

$$

SWEET

HTTP://WWW.WEATHER.GOV/LOSANGELES
348 
WHUS46 KLOX 050500
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1000 PM PDT TUE JUN 4 2013

...STRONG RIP CURRENTS ARE EXPECTED ALONG EXPOSED SOUTH FACING
SHORES WEDNESDAY AFTERNOON THROUGH LATE THURSDAY AFTERNOON...

.A LONG PERIOD SOUTH SWELL WILL ARRIVE IN THE REGION BY WEDNESDAY
AFTERNOON AND WILL BUILD THROUGH WEDNESDAY NIGHT. THIS WILL HELP
TO GENERATE STRONG RIP CURRENTS ALONG SOUTH FACING SHORES BY
WEDNESDAY EVENING AND THEY WILL PERSIST AT TIMES THROUGH LATE
THURSDAY AFTERNOON. WAVE HEIGHTS WILL INCREASE TO NEAR ADVISORY
HEIGHTS OF 4 TO 6 FEET WITH OCCASIONAL MAX SETS TO 7 FEET.

RIP CURRENTS USUALLY DEVELOP IN THE VICINITY OF JETTIES AND
SANDBARS AND ARE MOST PRONOUNCED AT LOW TIDE. LOW TIDES ON
WEDNESDAY AND THURSDAY ARE EXPECTED BETWEEN 2 PM AND 3 PM PDT
EACH AFTERNOON AND BETWEEN 3 AM AND 4 AM PDT EACH MORNING. THE
SOUTH SWELL IS EXPECTED TO SUBSIDE THURSDAY EVENING.

CAZ040-041-051300-
/O.CON.KLOX.BH.S.0001.130605T2300Z-130607T0000Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
1000 PM PDT TUE JUN 4 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH THURSDAY AFTERNOON...

* HAZARDS...STRONG RIP CURRENTS AND BUILDING LONG PERIOD SOUTH 
  SWELL. BREAKERS WILL BUILD TO 4 TO 6 FEET WITH MAX SETS TO 7 
  FEET...MAINLY ON SOUTH AND SOUTHWEST FACING BEACHES. 

* TIMING...WEDNESDAY AFTERNOON THROUGH LATE THURSDAY AFTERNOON.

* LOCATION...EXPOSED SOUTH AND SOUTHWEST FACING SHORES...SUCH AS 
  ZUMA...POINT MUGU...AND IN THE VICINITY OF POINT DUME. 

* POTENTIAL IMPACTS...STRONG RIP CURRENTS ESPECIALLY AROUND 
  TIMES OF CHANGING TIDES SUCH AS LOW TIDE AND IN THE VICINITY 
  OF JETTIES AND SANDBARS. 

$$

HALL

HTTP://WWW.WEATHER.GOV/LOSANGELES
912 
WHUS46 KLOX 051000
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
300 AM PDT WED JUN 5 2013

...STRONG RIP CURRENTS ARE EXPECTED ALONG EXPOSED SOUTH FACING
SHORES THIS AFTERNOON THROUGH LATE THURSDAY AFTERNOON...

.A LONG PERIOD SOUTH SWELL WILL ARRIVE IN THE REGION BY THIS AFTERNOON
AND WILL BUILD THROUGH TONIGHT. THIS WILL HELP TO GENERATE STRONG
RIP CURRENTS ALONG SOUTH FACING SHORES BY THIS EVENING AND THEY
WILL PERSIST AT TIMES THROUGH LATE THURSDAY AFTERNOON. WAVE
HEIGHTS WILL INCREASE TO NEAR ADVISORY HEIGHTS OF 4 TO 6 FEET WITH
OCCASIONAL MAX SETS TO 7 FEET.

RIP CURRENTS USUALLY DEVELOP IN THE VICINITY OF JETTIES AND
SANDBARS AND ARE MOST PRONOUNCED AT LOW TIDE. LOW TIDES TODAY AND
THURSDAY ARE EXPECTED BETWEEN 2 PM AND 3 PM PDT EACH AFTERNOON
AND BETWEEN 3 AM AND 4 AM PDT EACH MORNING. THE SOUTH SWELL IS
EXPECTED TO SUBSIDE THURSDAY EVENING.

CAZ040-041-051800-
/O.CON.KLOX.BH.S.0001.130605T2300Z-130607T0000Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
300 AM PDT WED JUN 5 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THIS AFTERNOON
THROUGH THURSDAY AFTERNOON...

* HAZARDS...STRONG RIP CURRENTS AND BUILDING LONG PERIOD SOUTH 
  SWELL. BREAKERS WILL BUILD TO 4 TO 6 FEET WITH MAX SETS TO 7 
  FEET...MAINLY ON SOUTH AND SOUTHWEST FACING BEACHES. 

* TIMING...THIS AFTERNOON THROUGH LATE THURSDAY AFTERNOON.

* LOCATION...EXPOSED SOUTH AND SOUTHWEST FACING SHORES...SUCH AS 
  ZUMA...POINT MUGU...AND IN THE VICINITY OF POINT DUME. 

* POTENTIAL IMPACTS...STRONG RIP CURRENTS ESPECIALLY AROUND 
  TIMES OF CHANGING TIDES SUCH AS LOW TIDE AND IN THE VICINITY 
  OF JETTIES AND SANDBARS. 

$$

KJ/AR

HTTP://WWW.WEATHER.GOV/LOSANGELES
858 
WHUS46 KLOX 051741
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1041 AM PDT WED JUN 5 2013

...HIGH RISK OF RIP CURRENTS ARE EXPECTED ALONG SHORE THIS
AFTERNOON THROUGH LATE THURSDAY AFTERNOON...

.A LONG PERIOD SOUTH SWELL WILL ARRIVE IN THE REGION BY THIS
AFTERNOON AND WILL BUILD THROUGH TONIGHT. THIS WILL HELP TO
GENERATE A HIGH RISK OF RIP CURRENTS ALONG SHORE BY THIS EVENING
AND THEY WILL PERSIST AT TIMES THROUGH LATE THURSDAY AFTERNOON.
WAVE HEIGHTS WILL INCREASE TO NEAR ADVISORY HEIGHTS OF 4 TO 6 FEET
WITH OCCASIONAL MAX SETS TO 7 FEET...MAINLY ALONG SOUTH AND
SOUTHWEST FACING BEACHES.

RIP CURRENTS USUALLY DEVELOP IN THE VICINITY OF JETTIES AND
SANDBARS AND ARE MOST PRONOUNCED AT LOW TIDE. LOW TIDES TODAY AND
THURSDAY ARE EXPECTED BETWEEN 2 PM AND 3 PM PDT EACH AFTERNOON
AND BETWEEN 3 AM AND 4 AM PDT EACH MORNING. THE SOUTH SWELL IS
EXPECTED TO SUBSIDE THURSDAY EVENING.

CAZ040-041-060145-
/O.CON.KLOX.BH.S.0001.130605T2300Z-130607T0000Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
1041 AM PDT WED JUN 5 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 4 PM PDT THIS
AFTERNOON THROUGH THURSDAY AFTERNOON...

* HAZARDS...A HIGH RISK OF RIP CURRENTS AND BUILDING LONG PERIOD
  SOUTH SWELL. BREAKERS WILL BUILD TO 4 TO 6 FEET WITH MAX SETS TO
  7 FEET...MAINLY ON SOUTH AND SOUTHWEST FACING BEACHES.

* TIMING...THIS AFTERNOON THROUGH LATE THURSDAY AFTERNOON.

* LOCATION...EXPOSED SOUTH AND SOUTHWEST FACING SHORES...SUCH AS 
  ZUMA...POINT MUGU...AND IN THE VICINITY OF POINT DUME. 

* POTENTIAL IMPACTS...A HIGH RISK OF RIP CURRENTS ESPECIALLY AROUND
  TIMES OF CHANGING TIDES SUCH AS LOW TIDE AND IN THE VICINITY OF
  JETTIES AND SANDBARS.

$$

SWEET

SURVEY FOR THIS PRODUCT FOUND AT
HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
HTTP://WWW.WEATHER.GOV/LOSANGELES
286 
WHUS46 KLOX 060115
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
615 PM PDT WED JUN 5 2013

...HIGH RISK OF RIP CURRENTS ARE EXPECTED ALONG SHORE THROUGH
LATE THURSDAY AFTERNOON...

.A LONG PERIOD SOUTH SWELL WILL BUILD THROUGH TONIGHT AND WILL
HELP TO GENERATE A HIGH RISK OF RIP CURRENTS ALONG SHORE AT TIMES
THROUGH LATE THURSDAY AFTERNOON. WAVE HEIGHTS WILL INCREASE TO
NEAR ADVISORY HEIGHTS OF 4 TO 6 FEET WITH OCCASIONAL MAX SETS TO
7 FEET...MAINLY ALONG SOUTH AND SOUTHWEST FACING BEACHES.

RIP CURRENTS USUALLY DEVELOP IN THE VICINITY OF JETTIES AND
SANDBARS AND ARE MOST PRONOUNCED AT LOW TIDE. LOW TIDES ARE
EXPECTED BETWEEN 2 PM AND 3 PM PDT EACH AFTERNOON AND BETWEEN 3
AM AND 4 AM PDT EACH MORNING. THE SOUTH SWELL IS EXPECTED TO
SUBSIDE THURSDAY EVENING.

CAZ040-041-060930-
/O.CON.KLOX.BH.S.0001.000000T0000Z-130607T0000Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
615 PM PDT WED JUN 5 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...

* HAZARDS...A HIGH RISK OF RIP CURRENTS AND BUILDING LONG PERIOD
  SOUTH SWELL. BREAKERS WILL BUILD TO 4 TO 6 FEET WITH MAX SETS TO
  7 FEET...MAINLY ON SOUTH AND SOUTHWEST FACING BEACHES.

* TIMING...THROUGH LATE THURSDAY AFTERNOON.

* LOCATION...EXPOSED SOUTH AND SOUTHWEST FACING SHORES AND
  BEACHES...SUCH AS CABRILLO...ZUMA...AND POINT MUGU.

* POTENTIAL IMPACTS...A HIGH RISK OF RIP CURRENTS ESPECIALLY 
  AROUND TIMES OF CHANGING TIDES SUCH AS LOW TIDE AND IN THE 
  VICINITY OF JETTIES AND SANDBARS. 

$$

HALL

SURVEY FOR THIS PRODUCT FOUND AT
HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
369 
WHUS46 KLOX 060927
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
227 AM PDT THU JUN 6 2013

...HIGH RISK OF RIP CURRENTS ARE EXPECTED ALONG SHORE THROUGH
LATE THIS AFTERNOON...

.A LONG PERIOD SOUTH SWELL WILL HELP TO GENERATE A HIGH RISK OF
RIP CURRENTS ALONG SHORE AT TIMES THROUGH LATE THIS AFTERNOON.
WAVE HEIGHTS WILL INCREASE TO NEAR ADVISORY HEIGHTS OF 4 TO 6 FEET
WITH OCCASIONAL MAX SETS TO 7 FEET...MAINLY ALONG SOUTH AND
SOUTHWEST FACING BEACHES.

RIP CURRENTS USUALLY DEVELOP IN THE VICINITY OF JETTIES AND
SANDBARS AND ARE MOST PRONOUNCED AT LOW TIDE. LOW TIDES ARE
EXPECTED BETWEEN 3 AM AND 4 AM PDT THIS MORNING AND BETWEEN 2 PM
AND 3 PM PDT THIS AFTERNOON. THE SOUTH SWELL IS EXPECTED TO
SUBSIDE THIS EVENING.

CAZ040-041-061730-
/O.CON.KLOX.BH.S.0001.000000T0000Z-130607T0000Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
227 AM PDT THU JUN 6 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
AFTERNOON...

* HAZARDS...A HIGH RISK OF RIP CURRENTS AND BUILDING LONG PERIOD 
  SOUTH SWELL. BREAKERS WILL BUILD TO 4 TO 6 FEET WITH MAX SETS 
  TO 7 FEET...MAINLY ON SOUTH AND SOUTHWEST FACING BEACHES. 

* TIMING...THROUGH LATE THIS AFTERNOON.

* LOCATION...EXPOSED SOUTH AND SOUTHWEST FACING SHORES AND 
  BEACHES...SUCH AS CABRILLO...ZUMA...AND POINT MUGU. 

* POTENTIAL IMPACTS...A HIGH RISK OF RIP CURRENTS ESPECIALLY 
  AROUND TIMES OF CHANGING TIDES SUCH AS LOW TIDE AND IN THE 
  VICINITY OF JETTIES AND SANDBARS. 

$$
KJ/CK

SURVEY FOR THIS PRODUCT FOUND AT
HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
175 
WHUS46 KLOX 061729
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1029 AM PDT THU JUN 6 2013

...HIGH RISK OF RIP CURRENTS ARE EXPECTED ALONG SHORE THROUGH
FRIDAY EVENING...

.A BUILDING LONG PERIOD SOUTH SWELL WILL GENERATE A HIGH RISK OF
RIP CURRENTS ALONG LOS ANGELES AND VENTURA COUNTY BEACHES THROUGH
LATE FRIDAY EVENING. THE SURF WILL INCREASE TO NEAR ADVISORY
HEIGHTS OF 4 TO 6 FEET WITH OCCASIONAL MAX SETS TO 7 FEET...MAINLY
ALONG SOUTH AND SOUTHWEST FACING BEACHES.

RIP CURRENTS USUALLY DEVELOP IN THE VICINITY OF JETTIES AND
SANDBARS AND ARE MOST PRONOUNCED AT LOW TIDE. LOW TIDES ARE
EXPECTED BETWEEN 3 AM AND 4 AM PDT THIS MORNING AND BETWEEN 2 PM
AND 3 PM PDT THIS AFTERNOON. THE SOUTH SWELL IS EXPECTED TO
PEAK THIS AFTERNOON INTO FRIDAY AND THEN SUBSIDE FRIDAY NIGHT
INTO SATURDAY.

CAZ040-041-070130-
/O.EXT.KLOX.BH.S.0001.000000T0000Z-130608T0600Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
1029 AM PDT THU JUN 6 2013

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH FRIDAY EVENING...

* HAZARDS...A HIGH RISK OF RIP CURRENTS AND LARGE LONG PERIOD
  SOUTH SWELL. BREAKERS WILL BUILD TO 4 TO 6 FEET WITH MAX SETS
  TO 7 FEET...PEAKING THIS AFTERNOON AND FRIDAY ON SOUTH AND
  SOUTHWEST FACING BEACHES.

* TIMING...THROUGH FRIDAY EVENING.

* LOCATION...EXPOSED SOUTH AND SOUTHWEST FACING SHORES AND 
  BEACHES...SUCH AS CABRILLO...ZUMA...AND POINT MUGU. 

* POTENTIAL IMPACTS...A HIGH RISK OF RIP CURRENTS ESPECIALLY
  DURING LOW TIDE AND IN THE VICINITY OF JETTIES AND SANDBARS.

$$


SURVEY FOR THIS PRODUCT FOUND AT
HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
188 
WHUS46 KLOX 070229
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
729 PM PDT THU JUN 6 2013

...HIGH RISK OF RIP CURRENTS ARE EXPECTED ALONG SHORE THROUGH
FRIDAY EVENING...

.A BUILDING LONG PERIOD SOUTH SWELL WILL GENERATE A HIGH RISK OF
RIP CURRENTS ALONG LOS ANGELES AND VENTURA COUNTY BEACHES THROUGH
LATE FRIDAY EVENING. THE SURF WILL INCREASE TO NEAR ADVISORY
HEIGHTS OF 4 TO 6 FEET WITH OCCASIONAL MAX SETS TO 7 FEET...
MAINLY ALONG SOUTH AND SOUTHWEST FACING BEACHES.

RIP CURRENTS USUALLY DEVELOP IN THE VICINITY OF JETTIES AND
SANDBARS AND ARE MOST PRONOUNCED AT LOW TIDE. LOW TIDES ARE
EXPECTED BETWEEN 3 AM AND 4 AM PDT TONIGHT AND BETWEEN 2 PM AND 3
PM PDT FRIDAY. THE SOUTH SWELL IS EXPECTED TO PEAK TONIGHT INTO
FRIDAY AND THEN SUBSIDE FRIDAY NIGHT INTO SATURDAY.

CAZ040-041-071030-
/O.CON.KLOX.BH.S.0001.000000T0000Z-130608T0600Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
729 PM PDT THU JUN 6 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY
EVENING...

* HAZARDS...A HIGH RISK OF RIP CURRENTS AND LARGE LONG PERIOD
  SOUTH SWELL. BREAKERS WILL BUILD TO 4 TO 6 FEET WITH MAX SETS TO
  7 FEET...PEAKING TONIGHT AND FRIDAY ON SOUTH AND SOUTHWEST
  FACING BEACHES.

* TIMING...THROUGH FRIDAY EVENING.

* LOCATION...EXPOSED SOUTH AND SOUTHWEST FACING SHORES AND 
  BEACHES...SUCH AS CABRILLO...ZUMA...AND POINT MUGU. 

* POTENTIAL IMPACTS...A HIGH RISK OF RIP CURRENTS ESPECIALLY 
  DURING LOW TIDE AND IN THE VICINITY OF JETTIES AND SANDBARS. 

$$


SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-
SURVEY.PHP?CODE=CHMBHS
797 
WHUS46 KLOX 071021
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
321 AM PDT FRI JUN 7 2013

...HIGH RISK OF RIP CURRENTS THROUGH THIS EVENING...

.A LONG PERIOD SOUTH SWELL WILL CONTINUE TO GENERATE A HIGH RISK
OF RIP CURRENTS ALONG LOS ANGELES AND VENTURA COUNTY BEACHES
THROUGH LATE THIS EVENING. THE SURF WILL INCREASE TO NEAR ADVISORY
HEIGHTS OF 4 TO 6 FEET WITH OCCASIONAL MAX SETS TO 7 FEET...
MAINLY ALONG SOUTH AND SOUTHWEST FACING BEACHES.

RIP CURRENTS USUALLY DEVELOP IN THE VICINITY OF JETTIES AND
SANDBARS AND ARE MOST PRONOUNCED AT LOW TIDE. LOW TIDES ARE
EXPECTED BETWEEN 3 AM AND 4 AM PDT THIS MORNING AND BETWEEN 2 PM
AND 3 PM PDT THIS AFTERNOON. THE SOUTH SWELL IS EXPECTED TO PEAK
TODAY AND THEN SUBSIDE THROUGH SATURDAY.

CAZ040-041-072230-
/O.CON.KLOX.BH.S.0001.000000T0000Z-130608T0600Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
321 AM PDT FRI JUN 7 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* HAZARDS...A HIGH RISK OF RIP CURRENTS AND LARGE LONG PERIOD
  SOUTH SWELL. BREAKERS WILL BUILD TO 4 TO 6 FEET WITH MAX SETS TO
  7 FEET...PEAKING TODAY ON SOUTH AND SOUTHWEST FACING BEACHES.

* TIMING...THROUGH THIS EVENING.

* LOCATION...EXPOSED SOUTH AND SOUTHWEST FACING SHORES AND 
  BEACHES...SUCH AS CABRILLO...ZUMA...AND POINT MUGU. 

* POTENTIAL IMPACTS...A HIGH RISK OF RIP CURRENTS ESPECIALLY 
  DURING LOW TIDE AND IN THE VICINITY OF JETTIES AND SANDBARS. 

$$
KJ/CK

SURVEY FOR THIS PRODUCT FOUND AT
HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
422 
WHUS46 KLOX 072113
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
213 PM PDT FRI JUN 7 2013

...HIGH RISK OF STRONG RIP CURRENTS THROUGH THIS EVENING...

.A LONG PERIOD SOUTH SWELL WILL CONTINUE TO GENERATE A HIGH RISK
OF RIP CURRENTS ALONG LOS ANGELES AND VENTURA COUNTY BEACHES
THROUGH LATE THIS EVENING. RIP CURRENTS USUALLY DEVELOP IN THE
VICINITY OF JETTIES AND SANDBARS AND ARE MOST PRONOUNCED AT LOW
TIDE. LOW TIDES ARE EXPECTED BETWEEN BETWEEN 2 PM AND 3 PM PDT
THIS AFTERNOON. 

SURF BETWEEN 4 AND 6 FEET WILL PERSIST ALONG EXPOSED SOUTH AND
SOUTHWEST FACING SHORES THROUGH THIS EVENING. THE SOUTH SWELL IS
EXPECTED TO GRADUALLY SUBSIDE TONIGHT THROUGH SATURDAY.

CAZ040-041-080600-
/O.CON.KLOX.BH.S.0001.000000T0000Z-130608T0600Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
213 PM PDT FRI JUN 7 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* HAZARDS...A HIGH RISK OF RIP CURRENTS. BREAKERS BETWEEN 4 TO 6
  FEET THROUGH THIS EVENING.

* TIMING...THROUGH THIS EVENING.

* LOCATION...EXPOSED SOUTH AND SOUTHWEST FACING SHORES AND
  BEACHES...SUCH AS...ZUMA...POINT MUGU AND THE VICINITY OF POINT DUME.

* POTENTIAL IMPACTS...A HIGH RISK OF RIP CURRENTS ESPECIALLY 
  DURING LOW TIDE AND IN THE VICINITY OF JETTIES AND SANDBARS. 

$$


SURVEY FOR THIS PRODUCT FOUND AT
HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
055 
WHUS46 KLOX 080106
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
606 PM PDT FRI JUN 7 2013

...HIGH SURF ALONG SOUTH FACING BEACHES THROUGH SATURDAY...

.A LONG PERIOD SOUTH SWELL WILL GENERATE HIGH SURF ALONG WITH A
HIGH RISK OF RIP CURRENTS FOR SOUTH FACING BEACHES OF LOS ANGELES
AND VENTURA COUNTIES THROUGH SATURDAY. SURF BETWEEN 4 AND 7 FEET
WITH LOCAL SETS TO 10 FEET WILL PERSIST ALONG EXPOSED SOUTH AND
SOUTHWEST FACING BEACHES THROUGH TONIGHT BEFORE GRADUALLY
SUBSIDING THROUGH SATURDAY AFTERNOON.

CAZ040-041-081100-
/O.CAN.KLOX.BH.S.0001.000000T0000Z-130608T0600Z/
/O.NEW.KLOX.SU.Y.0015.130608T0106Z-130609T0100Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
606 PM PDT FRI JUN 7 2013

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT SATURDAY.

* WAVES AND SURF...BETWEEN 4 AND 7 FEET WITH LOCAL MAX SETS TO 10
  FEET. THE HIGH SURF WILL BE ALONG EXPOSED SOUTH AND SOUTHWEST
  FACING SHORES SUCH AS PORT HUENEME...ZUMA AND MANHATTAN BEACHES.

* TIMING...HIGHEST SURF THROUGH LATE TONIGHT THEN GRADUALLY
  SUBSIDING THROUGH SATURDAY.

* IMPACTS...LARGE BREAKERS AND THE HIGH RISK OF RIP CURRENTS WILL
  MAKE SWIMMING DANGEROUS. JETTIES CAN ALSO BE DANGEROUS WITH
  THESE WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

SIRARD

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at Jun 3, 11:04 AM PDT, 3 hours 2 minutes earlier.

Area forecast discussion, Jun 3, 11:04 AM PDT, 3 hours 2 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1104 AM PDT MON JUN 3 2013

.SYNOPSIS...

A WEAK UPPER LEVEL LOW OFF THE CALIFORNIA COAST WILL RESULT IN
ONSHORE FLOW AND COOLER WEATHER THROUGH MID WEEK. LOW CLOUDS AND FOG
WILL PENETRATE INTO THE INTERIOR VALLEYS AND FOOTHILLS EACH
NIGHT...THEN LIKELY CLEAR TO THE BEACHES IN THE AFTERNOON. A
DECREASE IN MARINE LAYER CLOUD COVERAGE AND WARMER WEATHER IS
EXPECTED LATE IN THE WEEK AND NEXT WEEKEND...AS HIGH PRESSURE BUILDS
OVERHEAD.

&&

.UPDATE...MARINE LAYER PUSHING ABOVE 3800 FT ACCORDING TO LAX ACARS
DATA AND LOW CLOUDS WERE WELL ENTRENCHED INTO THE FOOTHILLS THIS
MORNING. DRIZZLE OVERNIGHT RESULTED IN SEVERAL HUNDREDTHS OF
PRECIPITATION ACROSS THE CENTRAL COAST AND SOUTH SANTA BARBARA COAST
OVERNIGHT. ONSHORE PRESSURE GRADIENTS ARE 1.2 MB STRONGER THAN
YESTERDAY MORNING WHICH SHOULD KEEP LOW CLOUDS ALONG MANY BEACHES
THROUGHOUT THE DAY. WINDS ARE RUNNING 5-7 MPH STRONGER ACROSS THE
ANTELOPE VALLEY THIS MORNING WITH THE LAX-DAG GRADIENTS PREDICTED
AROUND 10MB THIS AFTERNOON. A WIND ADVISORY IS IN EFFECT AND THIS
LOOKS ON TARGET AS GUSTS NEARING 50 MPH AT LAKE PALMDALE RAWS AT
17Z. ONSHORE GRADIENTS A RESULT OF THE LOW PRESSURE SYSTEM WEST OF
POINT CONCEPTION WHICH MOVES ONLY SLIGHTLY TO THE SOUTH OVER THE
NEXT SEVERAL DAYS.

TEMPERATURES ARE RUNNING COOLER THAN YESTERDAY IN MOST CASES... 3-8
DEGREES ALONG THE COASTS AND VALLEYS AND 8-18 DEGREES COOLER FARTHER
INLAND AND ACROSS THE MOUNTAINS. WENT AHEAD AND LOWERED THE FORECAST
HIGHS ALONG THE COASTAL AREAS TODAY AS WE WERE TRENDING WARMER
THERE. WEAK INSTABILITY AND UPPER LEVEL DEFORMATION OVER THE
MOUNTAINS THIS AFTERNOON AS ONE LOW PRESSURE SYSTEM APPROACHES THE
COAST THIS AFTERNOON. VERY LITTLE MOISTURE IN PLACE BUT WOULD EXPECT
SOME CUMULUS TO DEVELOP OVER THE MOUNTAINS LATE IN THE DAY.

MARINE LAYER SHRINKS A SMIDGEN FOR TUESDAY MORNING BUT A SIMILAR DAY
EXPECTED OVERALL. DRIZZLE MAY BE A LITTLE MORE WIDESPREAD FOR THE
COASTAL AREAS. TEMPERATURES SHOULD WARM SLIGHTLY WHERE CLOUDS BURN
OFF QUICKLY FOR INLAND VALLEYS ON TUESDAY. ONSHORE WINDS LOOK A
LITTLE WEAKER BUT STILL MIGHT BE STRONG ENOUGH FOR ANOTHER AV WIND
ADVISORY.

***FROM PREVIOUS DISCUSSION***
THE UPPER LOW RETROGRADES OUT OF THE AREA TUESDAY NIGHT AND HGTS
BEGIN BUILD UP. THE MARINE LAYER CLOUDS WILL NOT BE QUITE AS DEEP
AND WILL LIKELY STAY OUT OF THE SANTA CLARITA VLY AND WILL STAY OFF
OF THE COASTAL SLOPES. MAX TEMPS WILL BE UP ACROSS THE AREA ESP IN
THE INTERIOR VLYS WHICH WILL BE MARINE LAYER FREE.

.LONG TERM (THU-SUN)...
BOTH THE EC AND THE GFS AGREE ON THE XTND FCST BUT THIS FORECAST IS
A LITTLE DIFFERENT FROM LAST NIGHTS SOLUTION. THE NEW FORECAST CALLS
FOR THE UPPER LOW TO MOVE BACK CLOSER TO L.A. AND THEN SIT AND
INCREASE SOME THROUGH THE PERIOD. AT THE SAME TIME AN UPPER HIGH IS
FORECAST TO MOVE INTO THE EUREKA AREA...BUT INSTEAD OF SETTLING OVER
CALIFORNIA IT NOW IS FORECAST TO MOVE INTO NEVADA. IF THIS FCST
COMES TRUE MAX TEMPS WOULD BE COOLER AND THERE WOULD BE A DEEPER
MARINE LAYER. DID NOT GO WHOLE HOG WITH THIS NEW SOLN BUT TRENDED
THE FCST COOLER. ALSO THIS NEW ARRANGEMENT WOULD OPEN THE DOOR FOR
SOME EAST OR SOUTHEAST FLOW AND RESULTANT MOISTURE TRANSPORT. RIGHT
NOW IT LOOKS LIKE THERE IS NOT MUCH IF ANY MOISTURE TO TRANSPORT IN
AND WHAT MOISTURE THERE IS LOOKS LIKE IT WOULD END UP OVER THE
RIVERSIDE AND SAN DIEGO MTNS. BUT IT IS INTERESTING AND WILL KEEP AN
EYE ON IT.

&&

.AVIATION...03/1800Z.

MID/UPPER LEVEL TROUGH OF LOW PRESSURE OVER THE AREA AND CENTERED
UPSTREAM WILL PRESIST THROUGH THE PERIOD. UPPER LEVEL MODERATE SOUTH
WINDS WILL BECOME MODERATE SOUTHWEST AFTER 04/06Z WHILE MID LEVEL
LIGHT SOUTH WINDS PREVAIL. MARINE LAYER VARIED FROM 3.1KFT ALONG THE
CENTRAL COAST TO 3.8KFT OVER THE LA BASIN THIS MORNING AND WILL
DIFFER LITTLE TUESDAY MORNING. MODERATE ONSHORE PRESSURE GRADIENT
THROUGH 04/04Z AND AFTER 04/20Z OTHERWISE WEAK ONSHORE GRADIENT.

KLAX...CHANCE SCT 029 BETWEEN 03/20-04/05Z THEN CHANCE CIGS 015 VSBY
5SM -DZ BR BETWEEN 04/05-04/11Z. CHANCE CIGS 017 VSBY 4AM BR BETWEEN
04/11-04/19Z THEN CHANCE CIGS 020 AFTER 04/19Z.

KBUR...CHANCE CIGS 022 THROUGH 03/20Z. THEN CHANCE CIGS 012-015
BETWEEN 04/05-04/12Z WITH -DZ BETWEEN 04/05-04/12Z. CHANCE CIGS 020
AFTER 04/12Z.

VIRTUALLY CERTAIN - 95-100%
VERY LIKELY       - 80-95%
LIKELY            - 60-80%
CHANCE            - 30-60%
VERY UNLIKELY     - 20% OR LESS

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).

&&

PUBLIC...BOLDT/RORKE
SYNOPSIS...SUKUP

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 3, 8:14 AM PDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
814 AM PDT MON JUN 3 2013

CAZ034>041-044>046-051>054-059-087-088-547-548-041300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
814 AM PDT MON JUN 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

GUSTY SOUTHWEST WINDS WILL IMPACT THE ANTELOPE VALLEY LATE THIS
MORNING THROUGH EARLY THIS EVENING...CREATING POTENTIALLY HAZARDOUS
DRIVING CONDITIONS WITH CROSS-WINDS AND POTENTIAL REDUCED
VISIBILITIES DUE TO BLOWING DUST. THESE WINDS WILL ALSO CREATE
FAVORABLE CONDITIONS FOR GROWTH AT THE POWERHOUSE FIRE.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:30 PM PDTSmall Craft Advisory for Hazardous SeasLOX7 hr
Jun 3, 3:29 AM PDTWind AdvisoryLOX21 hr

Nearby

Beach Hazards Statements in California, 2013Every beach hazards statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.